# SDR CA021108019

- Difficulty date: October 18, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 12,361 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 848401
- Condition: Failed
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ECAM MESSAGE; CARGO AFT DOOR AMBER ON DOOR/OXY PAGE WITH NO V/S CHANGE  DURING FLIGHT. MAINTENANCE INSPECTION OF AFT CARGO DOOR WAS CARRIED OUT. BITE TEST WAS CARRIED OUT ON PSCU. PSCU PROX SENSORS 26MJ OR28MJ AT FAULT. MEL 52-71-01BRAISED. ADPM 527100040810 WAS RAISED OUT ON SENSOR 26MJ. FINAL OPERATIONAL CHECK FAILED. ADPM WAS CARRIED ON SENSOR 28MJ. FINAL OPERATIONAL CHECK WAS SATISFACTORY. SENSOR 28MJ FAULTY. MAINTENANCE CHOOSE SENSOR 26MJ FIRST DUE TO RECURRENT DEFECT 22792 AND FINDING ON PFR (POST FLIGHT REPORT)
